Drug Allergy

Abnormal immune system reaction to any over-the-counter, herbal, or prescription medicine is called drug allergy. Based on how severe the allergic reaction is, it can result in skin rashes, hives, itching, swelling, shortness of breath, and fever, or severe life-threatening complications like anaphylaxis.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can Ovitrelle injection cause skin rashes and bone pain?

Query: Hi doctor, I underwent two IUI procedures, and both failed. But in my second IUI, the doctor gave me five HCG injections from my fifth day to the ninth day. She asked me to come on the tenth day for a checkup and gave me another injection called Ovitrelle 250 mg. The very evening after taking this ...  Read Full »


Dr. Zubayeralam

Family Physician, General Medicine Physician, General Practitioner, Pulmonologist, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Thanks for the query. I can understand your concern. According to your statement, you are suffering from a drug reaction with joint pain. Joint pain may result from allergies. The allergic reaction by drugs can cause joint pain and muscle pain. Even autoimmune diseases...  Read Full »

Can you take Tylenol with Amoxicillin?

Query: Hi doctor, Yesterday, I had my wisdom tooth extracted. I received a prescription for Tylenol 3 (equivalent to Acetaminophen 300 mg and Codeine 30 mg) for pain and Amoxicillin (500 mg) to prevent infection. I immediately took one Amoxicillin as I walked out of the dental office and for the rest of th...  Read Full »


Dr. Pooja Pardhi

General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hi. Welcome to icliniq.com. I have gone through your query and can understand your health concern. The allergic reaction can be due to Amoxicillin only, because Acetaminophen and Codeine will not cause any allergic reaction. I suggest you to stop Amoxicillin. You can use any of the Cephalosporin ins...  Read Full »

Why are my lips and gums swollen and paining after applying Orajel?

Query: Hello. The roof of my mouth has been swollen for a few days now, as well as my gums around my upper front teeth. I Used Orajel, took some OTC pain meds and rinsed with salt and water and took a nap. When I woke up a couple of hours later, my lips were super swollen and my gums are even more inflame...  Read Full »


Dr. Mousam Chattopadhyay

Dentist, Endodontist

Answer: Hello Ma'am , Welcome to ICLINIQ This is your Dentist - I went through your query, Am very sorry for the discomfort . As a Specialist here to help you. As I was going throug your history. It seemed to be gingivitis in first part but later it felt that you have initated an allergic reaction some h...  Read Full »

How to treat Fluconazole allergy?

Query: Hello doctor, I am having an allergic reaction (hives) to Fluconazole. What can be done to reverse the side effect of this medication? I already went to the doctor over five times in the last three weeks. This is going on for four weeks. All the doctor does is give me itching medication. ...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. It can be a reaction to Fluconazole, but we should rule out other causes as well. As you mentioned that you are not responding to itching medicines like antihistaminics, you need to be started on steroids like Prednisolone. But before starting steroids, I suggest yo...  Read Full »

How to treat skin rashes due to Amoxicillin intake?

Query: Hello doctor I am a 20-year-old female. I am currently experiencing some allergic reaction. Last week, I took Amoxicillin along with antihistamines to treat my ear infection. I stopped taking Amoxicillin after seven days but continued taking the antihistamine. However, two days after I noticed some...  Read Full »


Dr. Snehal Laul

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. It is a drug reaction, eruption due to Amoxicillin with hives and exanthem. Take tablet Atarax 10 mg (Hydroxyzine dihydrochloride) thrice daily for seven days, or Widcet 5 mg twice daily for seven days. Apply Dermocalm lotion two to three times a day for 10 days. ...  Read Full »

How to develop my immunity if I am allergic to Hydroxychloroquine?

Query: Hello doctor, I am allergic to Quinolones, Metronidazole, Ibuprofen, Diclofenac, and Aspirin. Please tell me whether I am allergic to Hydroxychloroquine or not. If yes, then please tell me ways to how to develop my immunity? Food that I should eat and should I drink hot or cold water? What all the...  Read Full »


Dr. Faisal Abdul Karim Malim

Child Health Specialist, Paediatrician

Answer: Hello, Welcome to icliniq.com. It is less likely you would be allergic to Hydroxychloroquine. However, allergy is not the only criteria. A detailed physical examination along with an ECG (electrocardiography) report will have to be done to check if your body can tolerate the medication or no. Ther...  Read Full »

Can Adderall tablets cause allergy?

Query: Hi doctor, I am a 22 year old male. My weight is 180 lbs and height is 5'10". I was prescribed a generic brand of Adderall 20 mg about a year ago. It truly has improved my lifestyle. Up until about two months ago everything was fine. I noticed that on the left side of my neck became red randomly. I...  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have read your concern and I appreciate your effort for a detailed and meticulous history. Since you are on tablet Adderall 20 mg, which is Amphetamine, it can cause photoallergic cutaneous side effects. It is true that initially for a few months you have no such kind o...  Read Full »

I have body shivering with rashes on my hands and legs. What is it?

Query: Hi doctor, I am a 28 year old male. I have rashes over hands and legs. They are not red rashes, but more like insect bites. I also have swelling especially on the feet. My doctor has prescribed Benadryl anti-allergy tablet. I am also experiencing shivering when body is feeling hot. What am I lookin...  Read Full »


Dr. Geetha Priyadarsini Kamminana

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. As per the query quoted it appears to be a case of fever with rash the etiology of which is vast. It can be infective, allergic, immunological, drug induced, etc. You need to be specific with details like onset, duration, progression, nature of the rash, whether ...  Read Full »

Why did I get tiny black dots on the body after gallbladder surgery?

Query: Hello doctor, Recently, I had acute pancreatitis, which resulted in gallbladder surgery. Two weeks post operation; I have noticed tiny black dots appearing on my body. Now it has spread, some are raised and some are flat. Should I be concerned? What are they? I have attached the picture of my stom...  Read Full »


Dr. Gaurang Gupta

Cosmetologist, Dermatologist, Hair Transplant Surgeon, Venereologist

Answer: Hello, Welcome to icliniq.com. Your photos (attachment removed to protect patient identity) are a bit blurred and these are tiny small papules. Are they itchy? There are two to three possibilities. I will mention it one by one. First is drug reaction - As you had undergone surgery, you must be taki...  Read Full »

What makes the navel secretion woolly?

Query: Hi doctor, I have secretion from navel for the past nine months. Secretion appears like white cotton or wool like. It is not very smelly, no pain or itch or sore in the navel area. Please help.  Read Full »


Dr. Aamir Mohd

Family Physician, General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. It might be a bacterial infection. You should take capsule Flucloxacillin 500 mg twice a day for five days in empty stomach. Please note you do not have any reaction to Penicillin or sulfate drugs before taking this medicine. Review after five days to an internal medic...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.